Article
Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization
Authors
and
Abstract
This paper deals with a new explicit metric projection iteration with errors scheme of finding a common fixed point of infinite families of nonlinear mappings in a Hilbert space and we prove weak convergence theorems for finding common fixed points of this families of firmly nonexpansive mappings. Also, we apply our results to prove the convergence of some iterative algorithms with error terms for solving variational inclusion problems, equilibrium problems and split feasibility problems in Hilbert spaces.
Keywords
explicit iteration process, firmly nonexpansive mapping, fixed point, Hilbert space
Citation
Nabil, T. & Soliman, A. H. (2017). Weak convergence theorems of explicit iteration process with errors and applications in optimization. Journal of Analysis & Number Theory, 5(1), 81–89. https://doi.org/10.18576/jant/050112
T. Nabil and A. H. Soliman, “Weak convergence theorems of explicit iteration process with errors and applications in optimization,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 81–89, 2017, doi: 10.18576/jant/050112.
Nabil T, Soliman AH. Weak convergence theorems of explicit iteration process with errors and applications in optimization. Journal of Analysis & Number Theory. 2017;5(1):81–89. doi:10.18576/jant/050112.
Nabil, T. and Soliman, A. H. (2017), ‘Weak convergence theorems of explicit iteration process with errors and applications in optimization’, Journal of Analysis & Number Theory, 5(1), pp. 81–89. Available at: https://doi.org/10.18576/jant/050112.
Nabil, Tamer, and Ahmed H. Soliman. “Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 81–89. https://doi.org/10.18576/jant/050112.
Nabil, Tamer, and Ahmed H. Soliman. “Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization.” Journal of Analysis & Number Theory 5, no. 1 (2017): 81–89. https://doi.org/10.18576/jant/050112.
Export citation
Published by: Engineering Journals


